# SDR 95ZZZX6912

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6280R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0141
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24130013
- Condition: Cracked
- Location: Rud Bar Attach
- Part time: 4,557 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS DETERMINED THAT BOTH UPPER AND LOWER BULKHEADS WERE CRACKED NEAR RUDDER BAR ATTACH POINTS.  P/N 241001-3, 241001-4, 241001-5, AND 241001-6.  BULKHEADS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  SUBMITTER SUGGESTS CLOSE ATTENTION BE PAID TO THIS AREA DURING ROUTINE INSPECTIONS.  POSSIBLE RE-ENFORCEMENT IS NEEDED IN THIS AREA.
